# SDR 2023F00103

- Difficulty date: March 20, 2023
- Submitted: April 5, 2023
- Operation: General aviation
- Aircraft: N820JL
- Make and model: Honda HA-420
- Aircraft serial: 42000140
- Aircraft time: 694 hours, 583 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: HJ112460103003
- Part serial: 1631300001
- Condition: Unknown
- Location: Zone 100
- Part time: 694 hours, 583 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE #1 POWER DISTRIBUTION UNIT (PDU) FAILURE CAUSED A NUMBER OF CREW ALERT SYSTEM (CAS) MESSAGE. THIS FAILURE TRIGGERED A SERIES OF CASCADING
ELECTRICAL SIGNAL FAILURES TO NUMEROUS AIRCRAFT SYSTEMS, CULMINATING IN THE HYDRAULIC SYSTEMS PRESSURIZATION SIGNALS BEING LOST. A SUBSEQUENT LOSS OF
HYDRAULIC PRESSURE RESULTED AND A MANUAL LANDING GEAR EXTENSION PROCEDURE WAS EXECUTED. THE AIRCRAFT LANDED UNEVENTFULLY AT KBOI.
